# SDR SWAA2022031072479

- Difficulty date: June 25, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 27,568 hours, 16,595 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. FLOOR PANEL 140CF CORROSION AT THE PERIMETER OF THE DOOR OPENEING / EVALUATED DAMAGE; CORROSION LENGTH IS MORE THAN 10 INCHES. OUT OF LIMITS I/A/W B737 SRM 53-00-53-1A-1. REPLACED WITH A NEW AFT CARGO COMPARTMENT FLOOR PANEL 140CF P/N 453A2610-2; ATAG WN1465 I/A/W BOEING DRAWING 453A2610 REV E
